Doctor insights on:
Inject Penis With Deca Durabolin
17 took a shot of test enanthanate or deca durabolin, truthfully did this affect my penis or bone growth like fuse my plates? Detailed answer please
When I was 17 I took one shot of test enanthanate 500 mg or deca durabolin did this aromatize enough to estrogen to stunt my bone growth or penis?
When I was 17 I took a one time dose of 500 mgs of testosterone enanthanate or could of been deca durabolin did this stunt penis or bone growth?
One-time use alone would be probably unlikely to affect your general and penile growth. But, it's worthwhile to observe the pattern of growth among family members such as parents, uncles, cousins, nephews. If conforming theirs', you probably grow like they do. If in doubt, see a local expert.
Meanwhile, practice healthy lifestyle and avoid overindulgence and obsession of any form. ...Read more
When I was 17 I took a one time dose of 500 mgs of testosterone enanthanate or could of been deca durabolin could this stunted my penis or bone growth?
No.: One dose very unlikely to do harm. ...Read more
Steroid use: If you have to ask the question, then I suggest you or whomever you are asking the question for, NOT USE IT! It is my professional opinion that this is NOT the forum for answering this type of question. ...Read more
You could: Harm yourself. Please don't do this!Get a more detailed answer ›
Thou shalt not...: Thou shalt not inject thyself with testosterone to grow thy penis unless an endocrinologist has determined that there is a deficiency of testosterone, and that there still remains growth potential in the penis (growth occurs during childhood and adolescence). Testosterone shots, gels, and patches are available to those who have hypogonadism and low testosterone. ...Read more
Years after the injection, skin reaction with granuloma formation may occur and adverse effects such as infection, ulceration, fistula, local migration, and cavernous invasion may also occur.
Surgery to remove this may also be unsuccessful resulting in necrosis and needing plastic surgery. It is not a wise thing to do considering the complications that may result. ...Read more
Not necessary but...: Is your penile curvature new or lifelong? To what degree? How has it mentally and physically bothered you? All these & more have to be clarified before treating it. How to handle your concern? Go to articles listed in http://www. Formefirst. Com/onDealSickness. Html. Xiaflex is only for occasional cases of Peyronie's disease. More? Ask urologists timely. ...Read more
TERRIBLE idea: Men who are foolish enough to inject the erectile tissue of their penis with oils will end up having the whole thing turn into useless scar tissue. It's called sclerosing lipogranuloma of the penis. ...Read more
What causes dual penis streams when I drink alot of water? What causes it? A Cateter? I do get cateter injected to my penis when im in an icu.
Mucus: Some mucus drying in center or urinary opening can cause a double stream. Catheter trauma can cause urinary opening to get sore & part of it to stick together. U must have or have had medical problem to require ICU stay & catheterization. ...Read more
It would hurt!: It would hurt a lot, could lead to bleeding and/or infection, and wouldn't help you in any way. I wouldn't do it, but you are, at least theoretically, an adult, so it's your decision - kind of like walking across the interstate with a blindfold on...... ...Read more
Amputation: Your penis could be amputated. It's well known that several men have tried injecting different substances into their penis, most leading to complications, some to amputation (look up Cocaine and penis injection, a famous story on google). Hope you don't try it, but if you do, you'll be famous on google as being "that dumb guy". ...Read more
I have been injecting suboxone for over 4 years. I hit my penis 3 days ago still swollen and the veins are swollen and very hard in forskin?
Watch, wait, & see..: May just watch, wait, & see as long as the pain and swelling are starting to ease and fade - taking 1-3 weeks or longer to resolve. If not, seek evaluation, confirmation, care, & counseling timely. Why have you used Suboxone? More? See doc or contact www. HealthTap. Com/dr-Lin with RQPWJC to login - using audio/video goes much faster and learns much more than text chat. ...Read more
I suffer from libido as a result of taking Lexapro (escitalopram) for G A D.My Dr stated to inject my Penis rather than Viagra. Am I correct. Thanks?
Lexapro (escitalopram) kills libido: I suspect the Lexapro (escitalopram) is the culprit. You have another option for an anti-depressant which can be an add on, buproprion. I suspect there is more to your story if the doctor has advised injections instead of a trial of Viagra or the like. Personally, I would try other options for my patient prior to advising injections. Have a frank discussion with your doctor regarding the anti-depressant. ...Read more
I am on Lexapro (escitalopram) for GA D.I suffer from loss Libido as a result. My Dr states that He can inject Meds into Penis rather than Viagra. Is he correct.
Neither: If your problem is one with libido, meaning the desire to have sex, an injection or a medication that stimulates bloodflow to the penis will do NOTHING to make you WANT to have sex and so your mental health is something you need to discuss first, possibly with your prescriber for another SSRI that won't affect your libido. Best of luck. ...Read more
Think I may have accidentally been injected with estrogen instead of flu vaccine - will this stunt penis growth? Should I ask for blood test?
Accidentally?: Each primary care clinic gives hundreds to thousands of doses of flu vaccine every year. We medical folk know very well what a flu vaccine looks like. That said, life can surprise people sometimes... but an estrogen injection lasts just a few weeks, so a person should be back to normal after a month. If however, he keeps thinking and thinking about it after that... it may be a psychiatric problem. ...Read more
Had unprotected sex on jan, but he took out the penis before the sperms were injected. Got my periods but for this month, it didn't start. Am I pregnant?
Pain very low back/hips, tingles down legs to ankles. Pelvis feels out of place. Mri discs ok. Had si inject, pt, lumbar denervation. Dr out of idea?
One diagnosis: That can present sciatic symptoms with normal lumbar discs is pyriformis syndrome whereby the pyriformis muscle impinges on the sciatic nerve. This is a somewhat controversial and difficult diagnosis to make but might be something to discuss with your doctor. Mr neurography can sometimes help make the diagnosis. ...Read more
200 to 300mg q7d: Nandrolone Deconate, or Deca Durabolin is a safe and effective anabolic that is unfortunately today only available from compounding pharmacies. It is often combined with other testosterones, to increase muscle mass, and alleviate joint pain. Deca's problem can be increased prolactin levels, leading to erectile dysfunction, or "deca dick." This can be easily corrected by oral Dostinex (cabergoline) 50mg 3X week ...Read more
If I take on cycle of deca durabolin (steroids) for bodybuilding, is there a risk of death from over dose, if I have one kidney? Or its ok
Glad you're lifting: You don't die of direct toxicity. I've spent time around gyms and i'd encourage you to reconsider your involvement with anabolic steroids. Even if it's legal where you live, many people will consider it cheating, most women prefer a natural bodybuilder, and you're playing russian roulette with your mind. You may do something you'll regret for the rest of your life. Higher dose, greater danger. ...Read more
Maybe: I've supervised bodybuilders on steroids; many if not most regret it afterwards, but it's your decision. Any anabolic steroid's effect on acne is unpredictable. Fortunately, it's usually easy enough to control acne with topical antibiotics (i prefer clindamycin), systemic antibiotics (i took tetracycline for decades) or for hard cases, a dermatologist-prescribed Accutane rx. Good lcuk. ...Read more